# SDR REXA2015071500692

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 FLOOR SILL AFT OF THE FS 280.00 ON THE RT SIDE HAS CORROSION.  REPAIRED FLOOR SILL AFT OF THE FS 280 ON THE RT SIDE IAW SRM 53-21-43.
